Has anyone else Had Seratonin Syndrome?

Discussion in 'Fibromyalgia Main Forum' started by Charleen, Aug 3, 2006.

  1. Charleen

    Charleen New Member

    Seratonin Syndrome is caused by to much Seratonin in your body. They are called SSRI's. Just wanted to know if anyone else has had this
    Thanks
    Charleen
  2. harrysmom

    harrysmom Member

    Yes, Charleen, I have that as well. When I first got sick with CFS 10 years ago I tried several different anti-depressants and that's when I found out about the abnormal reaction you are describing. Can't use Sam-e or St. John's Wort either. That's why Xanax works so well on some of us with this problem -relieves some of our symptoms like pain, fatigue, anxiety, and sleep disorder while at the same time calming our brains.

    harrysmom
  3. roseylisa

    roseylisa New Member

    What are the symtoms???
  4. Charleen

    Charleen New Member

    The symptoms very big time. I have had palsy eye blurness extreme blood preasure (It's a little strange when there are two nurses one on each side and couldn't find a pulse!
    sweats, diahrea. vomiting> If it gets to bad you need to get to a hospital
    I have had it 4 times now. Doc said no more SSRI's!!!
  5. Charleen

    Charleen New Member